Alert archive / Delaware / Areal Flood Advisories in 2012
Areal Flood Advisory 210, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Sep 6, 2012, 3:23 AM EDT for Sussex County, Delaware. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 6, 2012, 3:23 AM EDT (07:23 UTC)
- Expired
- Sep 6, 2012, 7:30 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 15 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1677 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
742
WGUS81 KPHI 060723
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
323 AM EDT THU SEP 6 2012
DEC005-060930-
/O.NEW.KPHI.FA.Y.0210.120906T0723Z-120906T0930Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX DE-
323 AM EDT THU SEP 6 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SMALL STREAM FLOOD ADVISORY FOR...
NORTHERN SUSSEX COUNTY IN SOUTHERN DELAWARE...
* UNTIL 530 AM EDT
* AT 323 AM EDT THUNDERSTORMS WITH HEAVY RAIN HAVE DROPPED
OVER AN INCH OF WATER OVER NORTHEAST SUSSEX COUNTY DURING THE
PAST HOUR. ADDITIONAL HEAVY RAIN WILL OCCUR DURING THE NEXT
HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3867 7558 3884 7558 3886 7552 3891 7547
3892 7541 3895 7539 3895 7532 3879 7515
3879 7511 3881 7510 3880 7508 3865 7506
3865 7509 3868 7509 3867 7512 3865 7512
$$
TFG1 follow-up statement
231
WGUS81 KPHI 060845
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 AM EDT THU SEP 6 2012
DEC005-061130-
/O.EXT.KPHI.FA.Y.0210.000000T0000Z-120906T1130Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX DE-
445 AM EDT THU SEP 6 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* SMALL STREAM FLOOD ADVISORY FOR...
NORTHERN SUSSEX COUNTY IN SOUTHERN DELAWARE...
* UNTIL 730 AM EDT
* AT 443 AM EDT A COUPLE OF MORE THUNDERSTORMS WITH HEAVY RAIN
HAVE MOVED INTO THE ADVISORY AREA. THEY CAN DROP AN ADDITIONAL
INCH OF RAIN IN THE ADVISORY AREA AND PROLONG ONGOING POOR
DRAINAGE FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IS OCCURRING OR IS IMMINENT.
&&
LAT...LON 3867 7558 3884 7558 3886 7552 3891 7547
3892 7541 3895 7539 3895 7532 3879 7515
3879 7511 3881 7510 3880 7508 3865 7506
3865 7509 3868 7509 3867 7512 3865 7512
$$
TFGWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Sep 6, 1:21 AM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Sep 6, 1:21 AM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 121 AM EDT THU SEP 6 2012 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL TRACK ACROSS NEW ENGLAND, WITH AN ASSOCIATED WEAK COLD FRONT SHIFTING EAST OF OUR AREA OVERNIGHT. A SECOND COLD FRONT IS THEN FORECAST TO MOVE THROUGH OUR REGION THURSDAY NIGHT AND FRIDAY BEFORE STALLING. AN AREA OF LOW PRESSURE THEN DEVELOPS IN THE OHIO VALLEY AND TRACKS EASTWARD SATURDAY INTO SUNDAY. HIGH PRESSURE IS THEN FORECAST TO SETTLE ACROSS THE REGION MONDAY THROUGH WEDNESDAY. TROPICAL CYCLONE LESLIE IS FORECAST TO PASS WELL EAST OF THE MID ATLANTIC COAST LATE IN THE WEEKEND INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... THE FRONTAL CONVERGENCE ZONE IS CONTINUING TO FIRE UP CONVECTION ACROSS CENTRAL DELAWARE AS THE WEAK FRONT SLOWLY SAGS TO OUR SOUTH TONIGHT. NOT EXPECTING WIDESPREAD CONVECTION TO CONTINUE THROUGH THE LATE EVENING AND OVERNIGHT HOURS, HOWEVER THERE IS STILL PLENTY OF MOISTURE ACROSS OUR SOUTHERN ZONES WITH THE SURFACE WINDS STILL OUT OF A FAVORABLE DIRECTION FOR MORE MOISTURE ADVECTION. LATEST MODELS LINGER CONVECTION SLIGHTLY LONGER PAST 06Z AND BASED ON RADAR TRENDS, WE FOLLOWED. THERE MAY BE ENOUGH REMAINING LOW LEVEL MOISTURE TO ALLOW FOR SOME PATCHY FOG IN SPOTS, WITH LIGHT WINDS DURING THE OVERNIGHT. HOWEVER, THIS IS NOT EXPECTED TO BE WIDESPREAD. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/... A WEAK SURFACE FRONT WILL REMAIN STALLED JUST TO THE SOUTH OF OUR AREA DURING THE DAY. MEANWHILE, WEAK HIGH PRESSURE TO OUR WEST WILL BEGIN TO INFLUENCE THE REGION. MUCH OF THE FORECAST AREA WILL HAVE DRY WEATHER FOR THE DAY, BUT A FEW ISOLATED/SCATTERED SHOWERS OR THUNDERSTORMS CANNOT BE RULED OUT DURING THE AFTERNOON TO EARLY EVENING. WITH THE SURFACE FRONT TO OUR SOUTH AND ENOUGH LINGERING MOISTURE, FORECAST SOUNDINGS SHOW SUFFICIENT INSTABILITY FOR SOME CONVECTIVE DEVELOPMENT. THIS IS NOT EXPECTED TO BE WIDESPREAD AT THIS TIME, AND SLIGHT CHANCE POPS HAVE BEEN MAINTAINED. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... THE OVERALL SYNOPTIC SETUP IS COMPRISED OF A ZONAL FLOW TO START WHICH THEN TRANSITIONS TO A LARGE UPPER-LEVEL TROUGH DEVELOPING AND ARRIVING OVER THE WEEKEND. THE AMPLIFICATION OF THIS UPPER-LEVEL TROUGH MAY NOT BE ENOUGH TO COMPLETELY CLOSE OFF DUE TO SHORT WAVE VARIATIONS. AS THIS AMPLIFICATION OCCURS, A SURFACE LOW DEVELOPS ACROSS THE OHIO AND TENNESSEE VALLEYS THEN MOVES EASTWARD. THIS MAY TURN OUR WEATHER ACTIVE FOR AT LEAST A PORTION OF THE WEEKEND BEFORE DRYING ARRIVES DURING THE FIRST HALF OF NEXT WEEK. IS APPEARS THAT THE MODEL GUIDANCE HAS BACKED OFF OF THE LARGE CLOSED LOW IDEA, AS SHEARED ENERGY FROM A SYSTEM NEAR THE PACIFIC NORTHWEST THIS WEEKEND IMPACTS THE NORTHERN PORTION OF THE RIDGING IN THE ROCKIES. THIS RESULTS IN NO LONGER ALLOWING FOR THE EXTRA DIGGING NEEDED TO CLOSE OFF THE LOW. OTHERWISE, TROPICAL CYCLONE LESLIE LOOKS TO TRACK SOMEWHERE BETWEEN THE EAST COAST OF THE U.S. AND BERMUDA, BUT REMAIN WELL EAST OF OUR COAST LATER SUNDAY INTO MONDAY. WE WENT WITH A MODEL BLEND THROUGH SATURDAY, THEN MOSTLY HPC GUIDANCE THEREAFTER. HPC WENT WITH A BLEND OF THE UKMET, GFS AND ECMWF THROUGH MONDAY, THEN TRANSITIONED TO A BLEND OF THE GFS/ECMWF FOR TUESDAY AND WEDNESDAY. FOR THURSDAY NIGHT, AS LOW PRESSURE TRACKS INTO THE CANADIAN MARITIMES AN ASSOCIATED WEAK COLD FRONT OR WIND SHIFT WILL ARRIVE. ANY CONVECTION TIED TO THIS FRONT MAY DISSIPATE BEFORE ARRIVING. WE WILL KEEP SOME SLIGHT CHC TO LOW CHC POPS IN THE EVENING AS SOME CONVECTION MAY BE LEFTOVER FROM THE DAYTIME. FOR FRIDAY, A WEAK COLD FRONT SHOULD BE SETTLING SOUTHEAST OF THE REGION BEFORE STALLING. THE AIRMASS IS FORECAST TO WARM A BIT WITH 850 MB TEMPERATURES RISING TO ABOUT +17C TO +19C, THEREFORE A HOT DAY IS IN STORE ESPECIALLY FOR THE URBAN CENTERS. AS A TROUGH AMPLIFIES WELL TO OUR WEST, A WEAK COLD FRONT OR WIND SHIFT LOOKS TO SETTLE INTO OUR AREA BUT THIS SHOULD TEND TO SLOW OR STALL AS THE MID AND UPPER FLOW BACKS IN RESPONSE TO THE AFOREMENTIONED TROUGH AMPLIFYING. THERE DOES NOT APPEAR TO BE A WEALTH OF MOISTURE OR FOCUS FOR CONVECTION WITH THIS FRONT, THEREFORE JUST WENT WITH SLIGHT CHC POPS FOR NOW AS SOME ISOLATED ACTIVITY CANNOT BE RULED OUT. ANY CONVECTION THAT CAN DEVELOP, SHOULD DISSIPATE BY LATE EVENING WITH IT PROBABLY MAINLY TIED TO DAYTIME HEATING. THE AFOREMENTIONED BOUNDARY MAY THEN BECOME A WARM FRONT LATE AS WAA GETS UNDERWAY ON THE EAST SIDE OF THE AMPLIFYING UPPER-LEVEL TROUGH. FOR SATURDAY THROUGH SUNDAY, A SHARPENING UPPER-LEVEL TROUGH WILL BE APPROACHING FROM THE WEST SATURDAY. THIS FEATURE WAS FORECAST TO CLOSE OFF, HOWEVER THE MAIN SHORT WAVE LOOKS TO BE POSITIONED TO NOT ALLOW THIS TO HAPPEN. AS A RESULT, AN AMPLIFYING TROUGH BECOMES MORE PROGRESSIVE. THE SHARPNESS OF THE TROUGH WILL HELP TO INDUCE A SURFACE LOW IN THE OHIO VALLEY WHICH THEN TRACKS TO THE EAST AND NORTHEAST. A DECENT AMOUNT OF INCREASING ASCENT ARRIVING FROM THE WEST SHOULD RESULT IN SOME SHOWERS AND EVEN THUNDERSTORMS DEVELOPING. THE TIMING ON SATURDAY MAY BE SLOW ENOUGH DEPENDING ON HOW SHARP THE UPPER-LEVEL TROUGH GETS. IN ADDITION, TROPICAL CYCLONE LESLIE IS FORECAST TO BE TRACKING NORTHWARD BETWEEN THE EAST COAST OF THE U.S. AND BERMUDA. DEPENDING ON HOW STRONG THIS SYSTEM IS, SUBSIDENCE ON ITS WEST SIDE MAY HINDER CONVECTIVE DEVELOPMENT ACROSS A PART OF OUR AREA. AS A RESULT, WE SLOWED DOWN THE POPS SOME WITH MORE OF A FOCUS ACROSS THE WESTERN ZONES IN THE AFTERNOON. THE ENTIRE SYSTEM THEN MOVES IN SATURDAY NIGHT WITH A HIGHER CHANCE OF SHOWERS AND PERHAPS SOME THUNDER. A PLUME OF HIGHER PW VALUES NEAR 2.0 INCHES IS FORECAST TO MOVE ACROSS OUR AREA LATE IN THE DAY SATURDAY AND AT NIGHT. THIS MAY RESULT IN SOME LOCALLY HEAVY RAINFALL. THIS SYSTEM MAY BE STEADY IN ITS FORWARD MOTION, ALTHOUGH THE 12Z ECMWF IS A LITTLE SLOWER IN CLEARING IT ON SUNDAY. WE FAVORED LOW END LIKELY POPS FOR THE FIRST HALF OF SATURDAY NIGHT, THEN TAPERED TO CHC. THE COLD FRONT SHOULD BE CLEARING THE COAST SUNDAY MORNING WITH PERHAPS SOME LINGERING SHOWERS SUNDAY AS THE TROUGH AXIS ARRIVES. FOR MONDAY THROUGH WEDNESDAY, THE UPPER-LEVEL TROUGH TENDS TO LIFT OUT DURING THIS TIME FRAME ALLOWING HIGH PRESSURE TO EVENTUALLY SETTLE RIGHT OVER OUR REGION. THIS SURFACE HIGH MAY THEN BEGIN SHIFTING TO OUR SOUTH AND EAST DURING WEDNESDAY WITH THE POTENTIAL FOR A WARM FRONT ORGANIZING WELL TO OUR WEST. DUE TO A NORTHERLY FLOW AND A COOLER AIRMASS, TEMPERATURES WILL BE ON THE LOWER SIDE ALONG WITH DEW POINTS MAINLY IN THE 50S. && .AVIATION /05Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE 06Z TAFS WILL CONTINUE THE FORECAST OF IFR CONDITIONS AT KMIV AND KACY WITH THE POTENTIAL OF MVFR CONDITIONS DUE TO FOG ELSEWHERE TOWARD MORNING EXCEPT AT KPHL. THERE IS DRIER AIR MOVING IN ALOFT EVEN IF THERE IS IN NO WIND AT THE SFC AND THIS IS COMPENSATING FOR THE RADIATIONAL COOLING FOG FORMATION SO FAR. WOULD BELIEVE OTHER INTERIOR AIRPORTS WILL HAVE IFR FOG LIKE KFWN. COMPLICATING THE IMAGE FURTHER ARE REMNANT MID AND HIGH LEVEL CLOUDS THAT ARE PASSING OVER THE AREA. THIS TOO SHOULD SLOW FOG FORMATION. ONCE THE MORNING ARRIVES, MOST OF THE FOG SHOULD BE GONE BY 13Z, ALTHOUGH WE MAY BE TOO OPTIMISTIC ON THE TIMING FOR KACY AND KMIV. SOME MID AND HIGH LEVEL CLOUDS SHOULD BE AROUND DURING THE MORNING. WE ARE NOT EXPECTING MUCH SHRAS AND TSTMS AROUND THIS AFTN AND CONFIDENCE IS TOO LOW TO INCLUDE AT ANY AIRPORTS. GREATEST CHANCES SHOULD BE WAY SOUTH AIRPORTS AND WAY NORTH AIRPORTS. OVERALL JUST SOME FAIR WEATHER CUMULUS CLOUDS AROUND. SHWRS AND TSTMS WITH THE NEXT FRONT MIGHT DISSIPATE BEFORE GETTING TO KABE AND KRDG. LESSER CHANCES TERMINALS FARTHER SOUTHEAST, SO NO INCLUSION OTHER THAN SOME DEBRIS CLOUDINESS. GUIDANCE IS GIVING US A BETTER CHANCE FOR FOG TONIGHT AND WE INTRODUCED MVFR CONDITIONS AT MOST OF THE TERMINALS. WINDS FROM THIS MORNING INTO THIS EVENING SHOULD BE LIGHT, LESS THAN 10 KNOTS. IF ANY DIRECTION, MAINLY SOUTH TO SOUTHWEST. A SEA AND BAY BREEZE SHOULD DEVELOP, BUT FOR NOW OUR CONFIDENCE ONLY PERMITS US TO HAVE IT PASS THRU KACY AND KILG LATER TODAY. OUTLOOK... THURSDAY OVERNIGHT THROUGH FRIDAY NIGHT...MOSTLY VFR. A SHOWER OR THUNDERSTORM IS POSSIBLE THURSDAY EVENING AND AGAIN FRIDAY AFTERNOON, HOWEVER THE COVERAGE LOOKS LIMITED. LOCALIZED EARLY FRIDAY MORNING FOG IS POSSIBLE. SATURDAY THROUGH SUNDAY...TIMES OF SUB-VFR CONDITIONS POSSIBLE ESPECIALLY WITH SOME SHOWERS AND THUNDERSTORMS. THE GREATER CHANCE APPEARS TO BE LATE SATURDAY AFTERNOON AND AT NIGHT. MONDAY...VFR WITH POSSIBLY A GUSTY NORTHERLY WIND. && .MARINE... A SMALL CRAFT ADVISORY WILL CONTINUE FOR OUR WATERS /THROUGH THURSDAY NIGHT/, WITH A LONG PERIOD SOUTHEASTERLY SWELL. WAVE HEIGHTS WILL CONTINUE TO BE IN THE 4 TO 6 FOOT RANGE. MEANWHILE, WAVE HEIGHTS ON DELAWARE BAY ARE FORECAST TO BE MAINLY IN THE 1 TO 3 FOOT RANGE. WINDS ON OUR WATERS WILL AVERAGE BETWEEN 10 TO 15 KNOTS THROUGH TONIGHT AND THURSDAY. OUTLOOK... THE WINDS ARE ANTICIPATED TO REMAIN UNDER SMALL CRAFT ADVISORY CRITERIA THURSDAY NIGHT AND FRIDAY AS A WEAK COLD FRONT SETTLES THROUGH. THE NEXT FRONT AND LOW PRESSURE SYSTEM ARRIVES LATER SATURDAY AND SHOULD CLEAR THE REGION SUNDAY MORNING. HIGH PRESSURE WITH A NORTHERLY FLOW THEN SETTLES IN FOR LATER SUNDAY AND EARLY NEXT WEEK. THE NORTHERLY FLOW OF COOLER AND DRIER AIR OVER THE WARMER WATERS MAY ALLOW FOR THE WINDS TO INCREASE TO NEAR ADVISORY LEVELS FOR A TIME EARLY NEXT WEEK. OTHERWISE, LONG PERIOD SWELLS WILL LIKELY CONTINUE INTO EARLY NEXT WEEK ON THE OCEAN. THESE WILL BUILD SOME MORE DUE TO DISTANT TROPICAL CYCLONE LESLIE, AND FOR NOW THE SMALL CRAFT ADVISORY WAS EXTENDED THROUGH THURSDAY NIGHT. THE CONDITIONS ARE EXPECTED TO BE BELOW SMALL CRAFT ADVISORY CRITERIA ON DELAWARE BAY /EXCEPT PERHAPS SOME GUSTINESS LATE SUNDAY AND MONDAY/, WITH SOME HIGHER SWELLS NEAR THE MOUTH OF THE BAY. && .RIP CURRENTS... A HIGH RISK OF RIP CURRENTS CONTINUES THROUGH THURSDAY EVENING. LONG PERIOD SWELLS FROM DISTANT TROPICAL CYCLONE LESLIE WILL CONTINUE TO AFFECT OUR ATLANTIC COAST THROUGH EARLY NEXT WEEK. THE BUILDING OF THE SWELLS WITHIN THE SURF ZONE WILL CONTINUE TO RESULT IN A MODERATE TO HIGH RISK OF RIP CURRENTS FOR THE NEXT SEVERAL DAYS. DEPENDING ON THE STRENGTH OF LESLIE AND HOW HIGH THE SEAS GET, A HIGH SURF ADVISORY MAY BE NEEDED LATER IN THE WEEKEND INTO EARLY NEXT WEEK. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR NJZ014-024>026. DE...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR DEZ004. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ450>455. && SYNOPSIS...GORSE NEAR TERM...HEAVENER/KLINE SHORT TERM...KLINE LONG TERM...GORSE AVIATION...GIGI/GORSE MARINE...GORSE/KLINE RIP CURRENTS...
Hazardous weather outlook, Sep 5, 4:05 PM EDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 405 PM EDT WED SEP 5 2012 NJZ001-007>010-012-015-PAZ054-055-060>062-067>071-062015- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 405 PM EDT WED SEP 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ013-016>023-027-062015- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 405 PM EDT WED SEP 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. LOCALIZED DOWNPOURS COULD RESULT IN SOME BRIEF FLOODING THROUGH THIS EVENING. ALSO, ANY STRONGER THUNDERSTORM MAY PRODUCE LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-062015- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 405 PM EDT WED SEP 5 2012 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. LOCALIZED DOWNPOURS COULD RESULT IN SOME BRIEF FLOODING THROUGH THIS EVENING. ALSO, ANY STRONGER THUNDERSTORM MAY PRODUCE LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. BUILDING LONG PERIOD SWELLS FROM DISTANT TROPICAL CYCLONE LESLIE ARE FORECAST TO AFFECT THE COAST THROUGH EARLY NEXT WEEK. AS A RESULT, A MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED. IN ADDITION, THE BUILDING SWELLS MAY EVENTUALLY NECESSITATE A HIGH SURF ADVISORY SOMETIME OVER THE WEEKEND OR EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-062015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 405 PM EDT WED SEP 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS THROUGH THIS EVENING MAY PRODUCE GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 6, 2:50 AM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
250 AM EDT THU SEP 6 2012
DEZ003-004-MDZ020-NJZ024-060815-
ATLANTIC COASTAL CAPE MAY NJ-CAROLINE MD-DELAWARE BEACHES DE-
INLAND SUSSEX DE-
250 AM EDT THU SEP 6 2012
...STRONG THUNDERSTORMS WILL AFFECT CAPE MAY...CAROLINE AND SUSSEX
COUNTIES...
AT 248 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES EAST OF
GEORGETOWN TO 19 MILES WEST OF GEORGETOWN...MOVING NORTHEAST AT 15
MPH. THE THUNDERSTORMS WILL BE NEAR MILTON...CAPE HENLOPEN STATE PARK
AROUND 300 AM...GREENWOOD...ELLENDALE AROUND 315 AM...SLAUGHTER BEACH
AND CAPE MAY POINT AROUND 415 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. RAINFALL AMOUNTS
UP TO HALF AN INCH ARE POSSIBLE IN THE STRONGEST STORMS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3869 7595 3884 7560 3884 7556 3888 7552
3895 7534 3880 7517 3879 7511 3892 7497
3898 7497 3898 7481 3893 7487 3892 7497
3881 7508 3867 7506 3868 7509 3867 7512
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 6:48 AM EDT | Areal Flood Advisory | PHI | Kent | 3 hr |
Nearby
Areal Flood Advisories in Delaware, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.